# SDR ASAA11510711

- Difficulty date: November 26, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 19,510 hours, 6,149 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Screw
- Part number: 3400844030
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472000 NR 2 ENG INLET & FAN BLADES DETAILED INSP FOUND STRUT PNL BETWEEN STRUTS 8 & 9 POS HAS LWR FWD FAST LOOSE.  TORQUED BOLT TO 61 IN LBS PER AMM 72 23 07 400 801.  OK FOR SERVICE.
